T Nation

His deltoid looks funny....

My buddy loaded up a ten cc plunger with about seven cc’s (1 gram of Sostenon and and 600mgs of Deca). The gear is all high quality. He put it in his deltoid. The previous week he had done the same thing with no problems he is also taking D-bol. Anyway, it’s been 3 days and now and his arm is a little sore (normal)also their is a squareish area that is discolored, a slightly redish color, it starts at the front deltoid and continues down to the bottom of the bicepand also covers some of the tricep. This patch is hotter that the rest of the arm and I think it might be the start of an infection or possibally just an irritation. My first question is from what you have heard is this most likley caused by the volume of the injection or was it caused by un-sterile equiptment. And secondly what should he do about it? Go to the doctor (for some catabolic antibiotics) or should he wait a couple day to see if goes away?
thanks…

Reddness, warmth, and pain are 3 signs of infection. Ideally, he should go to a doctor for an antibiotic, as this is probably an infected site, caused by unsterile injection. If (due to cost or other reasons) your friend would rather wait before seeing a doctor, that’s probably no problem to wait a few more days. But if it continues to worsen, I would think that it would definitely be worthwhile to pay a doc for antibiotics.

Tell your friend to get checked. This could be as simple as a little local reaction, but red and hot means infection many times. If it is an infection, that could become very serious very quickly, and needs to be treated asap. Antibiotics catabolic?? Not nearly as catabolic as fever or sepsis from infection. Not trying to alarm you, but you should just err on the side of caution.